Tagrisso/Osimertinib side-effects?? Nails lifting???

Hi all - I have been fortunate to have been given Iressa/Gefitinib as first line treatment for stage 4 lung cancer. I had been on that almost 3 years when the cancer started to grow again. Found to have T790M mutation and put on Tagrisso three months ago - good shrinkage of all tumours from latest scan. However, strangely, the only side-effect I have is that my finger and toe nails are lifting from my nail beds. Has anyone else experienced this and has anyone found a solution to the problem??? After the side-effects of Giffy (as I called it) this is really a minor inconvenience BUT I love my nails and now my hair is growing properly I was trying to be a bit of a Diva again (almost 70 but you've gotta hope). SO would be really grateful for any advice.

Love and Hugs to all

Diz xxx

3 Replies

oldestnewest
  • HI Diz

    Sorry to hear about your nails as they are so important to us to look and feel good, never too old for glamour.

    You can use nail polish but not recommended to use the quick drying ones and avoid false nails.

    Live better with cancer website provide some beauty products for nails , skin and hair care as well as advice on general beauty care. I have placed the link below:

    livebetterwith.com/products...

    With the nail oil advertised on this link , it does have some nut oil in the ingredients, just to be aware if you or someone you know has a nut allergy.

    Cancer research UK also provide hair and nail care on their website cancerresearch.co.uk

    The website below -Oncolink- provides information on side effects specific to Iressa:

    oncolink.org/cancer-treatme...

    If you wish to discuss anything you can call us on our free nurse led helpline number

    0800 358 7200

    All the best

    The Roy Castle Support Team

  • Hi sorry to ask but what type of lung cancer do you have. Just my husband has small cell and nothing is working for him. Thank you x

  • Hi All and thank you for your responses. Jacs55 I have Adenocarcinoma NSLC which is large cell lung cancer. May be worth exploring the American site "Inspire" or "Macmillan" to see if you can find any help there???

    All the very best

    Diz xxx

You may also like...